Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have hypogonadism. Prescribed testosterone. Have small penis and testis. Future health problems?

Dear Dr, I am a unmarried 29yrs male Hypogonadism confirmed by an Endocrinologist after all proper testings & suggested Testosterone undeconate 400ml injection once in 90 days.And am waiting for taking my 4th dose of testosterone undeconate 400ml inj on March 15th,Since the treatment started i feel good improvements in day to day life, but my penis & testis size being small & i have masturbation habit,very much interest in watching porn s.While watching itself i do ejaculate(at least twice daily), i cannot stop my cray instincts, Kindly educate me what it may causes in my future health & is there any additional supplements do i need take with Inj to improve penis & testis size & how to stop masturbation habit. Sincerely waiting for you reply to my email ID: YYYY@YYYY Kind Regards Suraj R
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query. Based on the facts you have posted it appears that after all necessary investigation you have proved to have Hypogonadism.Currently you are taking Testosterone supplements.You are indulged in doing masturbation frequently.Let me make clear that masturbation will not have any ill effect on any organ and your sexual potency in future
As regards the size of the Penis i would say that there is no medicine that can increase the size of the penis.If you get hard erection you will not have any problem in enjoying your sexual life.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor